Bipolar Disorder Community
headache, insomnia during withdrawl(withdrawal) from cymbalta and abili...
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

headache, insomnia during withdrawl(withdrawal) from cymbalta and abilify

9063722?1367107979
Sister having horrible reactions during withdrawl (withdrawal) from cymbalta and abilify.  What can she do to help herself?  She w as taken off both on Wednesday and put on prozac.  Can she use tylenol for the headache?  Someone told her it is not safe to do.  Another person suggested melatonin.  Is that safe?  She is bi polar and has gained over 100 lbs on these meds over the last 6 years.  This is ridiculous!  Will she gain on prozac also?  What is wrong with these psychiatrists, anyway?  It makes me sooooo angry!
Blank
Avatar_f_tn
It is safe to take tylenol and other head ache meds while coming off Cymbalta and Abilify. Yes, it is difficult that most psychiatric medications cause weight gain. It isn't the psychiatrist's fault. There just aren't many options available that don't cause weight problems. The only thing you can do is diet and exercise while taking the medications. I gained over the years I have been on psychotrophic drugs and now I am getting it under control. I started weight watchers and going to the Y.

I believe you sister (or maybe it was you) posted in the depression forum with the same issue, coming off Cymbalta and Ability at the same time. You should read some of those responses.
2 Comments Post a Comment
Blank
Avatar_f_tn
It is safe to take tylenol and other head ache meds while coming off Cymbalta and Abilify. Yes, it is difficult that most psychiatric medications cause weight gain. It isn't the psychiatrist's fault. There just aren't many options available that don't cause weight problems. The only thing you can do is diet and exercise while taking the medications. I gained over the years I have been on psychotrophic drugs and now I am getting it under control. I started weight watchers and going to the Y.

I believe you sister (or maybe it was you) posted in the depression forum with the same issue, coming off Cymbalta and Ability at the same time. You should read some of those responses.
Blank
5377229_tn?1367106540
ty for your response.  It was me that put the posts up; sister has no computer and lives 50 mi. from me. I don't know how to find the other place where I posted...can u tell me how to find those responses? ty for your caring.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
574118_tn?1305138884
Blank
adel_ezz
cairo, Egypt
Avatar_m_tn
Blank
weaver71
Other
Avatar_f_tn
Blank
Crystal413
VA
Avatar_f_tn
Blank
skibunny24
Avatar_f_tn
Blank
JE55LEW
MANCHESTER, United Kingdom